# SDR SWAA041128

- Difficulty date: April 21, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 44,420 hours, 29,315 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING POSITION FERRY FROM PAE TO PHX, AFTER LAP INSPECTION, DUE TO LT MLG UNSAFE LIGHT ILLUMINATED.  CYCLED GEAR 4 TIMES, LIGHT REMAINED ON IN THE UP POSITION.  REMOVED AND REPLACED LT, MLG UPLOCK SENSOR PER MM.
